Hi, I'm a 22 year old, overweight female and really need some help about my post Depo Provera periods cause they are driving me crazy.
I was on the Depo shot for about 18months, I had my last shot in July 2008 and decided to have a break from Depo because, oddly I didn't like not getting a period for 18 months and I just wanted to make sure everything was ok, that and Depo really wasn't good for my emotional state.
I had slight bleeding for a couple of days in January 2009, but then nothing until mid August 09 and then I had relatively light, dark brownish bleeding on and off until mid October 09 where bleeding started to be heavier and more like a normal period for me. In early November my period started to get very heavy and very deep Red in colour. I started passing a few clots, one being the size of a golf ball.
I spoke to a nurse who said this was probably just because my uterus lining got very thick and now it was shedding.
At the end of Nov 09 I actually got a few period free days, before they started up again.
My bleeding has been very heavy the past few days and I've been passing very stringy and firm clots and been cramping a lot, today noticeably on my right side. I have also been urinating a more frequently. For the last few weeks I've also had very sore breasts. Last week my nipples were so sore I could hardly bare to wear a bra, or put my duvet over them at night.
Other notes to mention. Late Nov 09 I had a suspected umbilical cyst which seemed to rupture on its own without the need to drain. A later ultrasound over my belly button showed nothing left.
Me and my partner have had unprotected sex on my period free days over the last few weeks.
I had a pregnancy test at the hospital on 20th Nov when I went in for my cyst.
Im still bleeding and there doesnt seem to be an end in sight.
I just want to know if this all sounds ok??? Has anyone had similar experiences??
I made the mistake of googling some of my symptoms and the results were all sorts of horrible things so my mind is going overtime.
Please help. Any help will be greatly appreciated